Sliding Mode Control for Uncertain Discrete-Time Systems Using an Adaptive Reaching Law

Haifeng Ma, Zhenhua Xiong, Yangmin Li, Zhanqiang Liu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

This brief presents the design, analysis, and validation of a new adaptive reaching law and the corresponding sliding mode controller, which are dedicated to robust control of disturbed discrete-time systems with parameter uncertainties. In state-of-the-art discrete-time reaching law schemes, a priori boundedness assumption on the generalized uncertainty, consisting of the parameter uncertainties and the external disturbances, is required to guarantee the boundedness of the controlled system. However, a priori bounded generalized uncertainty imposes a priori boundedness assumption on the system state before designing the controller. Different from existing similar works, an adaptive law is integrated into the proposed reaching law to estimate the unknown system parameters and external disturbances in Lyapunov sense, which ensures robust control of uncertain discrete-time systems without requiring a priori bounded system state. The controlled system stability in the presence of parameter uncertainties and external disturbances is analyzed in theory. The feasibility of the reported method is verified and compared by conducting simulation studies.
Original languageEnglish
Article number9127510
Pages (from-to)722-726
Number of pages5
JournalIEEE Transactions on Circuits and Systems II: Express Briefs
Volume68
Issue number2
DOIs
Publication statusPublished - Feb 2021

Keywords

  • Discrete-time sliding mode control∼(DSMC)
  • reaching law
  • uncertainty

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this